I have recently been diagnosed with PNE from nerve tests and instant temp pain relief from nerve block. I have tried Lyrica and Elavil with no luck. My doctor just told me he didnt know of any other medicine to help me. Do you have any suggestions I may talk to him about?I am in alot of pain when sitting and standing. I am also having bad hemmoroid problems. Is that related to te PNE. This is a terrible condition! I am ready to take narcotics to get some relief. Thank you for any help you may have without even seeing me . I am a 45 year old female. Thanks. Godlives38
What kind of nerve block did you have, and what kind of doctor did it? How long did the effects last? I'm in upstate NY and don't think there are any doctors around familiar with PNE. My burning began about 3 weeks after an abdominal hysterectomy, and now it is 9 weeks later and it burns really bad all the time, but especially after sitting.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.